# SDR QR9R2023052300002

- Difficulty date: May 23, 2023
- Submitted: May 23, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 08720809264
- Aircraft time: 3,071 hours
- System (JASC): 2200 · Auto Flight System
- Part: Autopilot Sys
- Part number: 41600297202
- Part serial: 7125
- Condition: Illuminated
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, DEGRADED LEVEL 3 "ACTUATOR" CAUTION ILLUMINATED ON THE CAD WITH "P" PITCH FLASHING ON THE PFD. AFTER A SUCCESSFUL RESET ON THE GROUND BY MAINTENANCE, IT ILLUMINATED A SECOND TIME IN FLIGHT. TEST FLIGHT EVALUATION REVEALED ACTUATOR CAUTION ILLUMINATED ON THE CAD DURING HOVERING FLIGHT WITH CYCLIC INPUTS AFT AND/OR LEFT REGARDLESS OF AP LEVEL. NO ASSOCIATED MSG ON PILOT/CO-PILOT PFD. REMOVED AND REPLACED #1 AUTOPILOT MODULE I.A.W. AMM 22-10-00, 4-1. SUCCESSFULLY COMPLETED FUNCTIONAL TEST IAW AMM 22-10-00, 5-1.
